# SDR NSVA20120403502

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 8,508 hours, 8,255 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 304814802
- Condition: Faulty
- Location: Oil Temperature
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 10000FT,  CREW REPORTED RIGHT ENGINE OIL TEMPERATURE INCREASED TO 115 AT MAX CLIMB.  CREW RAN CHECKLIST, DECLARED AN EMERGENCY AND RETURNED TO AIRPORT.   MX REMOVED AND REPLACED TEMPERATURE SENSOR, LEAK CHECKED GOOD.
